MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 110/6

CONTACT¿DETACH; CONTACT DETACH G29 110/6
Lot Number 5136207
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that her infusion set's tubing cracked/ broke.She stated that when she went to change, she noticed that the line between the anchor and the infusion set had broken off, where it was attached to the infusion set.Reportedly, she experienced polydipsia, her blood glucose level was 17.3 mmol/l and the level of ketones was at 1.4 mmol/l at that time.She had set the temporary basal to +30% for the treatment and remained on the pump.After she received the treatment, her condition improved with blood glucose level of 7.7 mmol/l and she was symptom free.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 110/6
MDR Report Key8494363
Report Number3003442380-2019-01077
Device Sequence Number13879151
Product Code FPA
UDI-Device Identifier05705244006171
UDI-Public05705244006171
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2021
Device Lot Number5136207
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1